# SDR AMTA200400161

- Difficulty date: February 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 CARGO PANEL CORROSION AT STATION 767 TO 727J.  FOUND CORROSION OUT OF LIMITS PER SRM 53-00-53-1.  FABRICATED NEW PANEL PER SRM 53-60-53-01 AND INSTALLED PANEL.  (M)
